# SDR JJBA20130819006

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N360
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,030 hours, 43,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AISLE EMERGENCY LIGHT INOPERATIVE.  PERFORMED OPS CHECK OF LIGHTING WITH NO DEFECTS NOTED.
